The solution with internal transition layer of the reaction-diffusion equation in case of discontinuous reactive and diffusive termsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 16 января 2019 г.

Работа с статьей


[1] The solution with internal transition layer of the reaction-diffusion equation in case of discontinuous reactive and diffusive terms / N. Levashova, N. Nefedov, O. Nikolaeva et al. // Mathematical Methods in the Applied Sciences. — 2018. — Vol. 41, no. 18. — P. 9203–9217. In this paper, we use the asymptotical analysis to construct the asymptotic approximation of the solution with internal transition layer of the boundary value problem for a reaction-diffusion equation on the segment in case of discontinuous reactive and diffusive terms. The internal layer is located in the vicinity of a single point of discontinuity of the mentioned terms. We also investigate the existence and stability of such solution. For the last purpose, we use the asymptotical method of differential inequalities. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть